| Model Number |
SU130-0321 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the drain tubing broke into two pieces while being emptied.This led to it needing to be removed.Drain was not replaced.One nurse even notes the tubing looked ¿off¿.When questioned she said it looked worn, almost like it was old.All drains were within the allotted time frame for usage.No injury to the patient.
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
Additional Manufacturer Narrative
The device history record was reviewed and the lot was inspected and released in compliance with all requirements.Pull tests were conducted on the retained drains within this lot and met the established acceptance criteria.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.